Originally Posted by xrpodn
I came across your post in regard to metoforim and myasthenia. Due to taking prednisone for 5 years now with dosage from 5mg-60mg per day I was recently diagnosed with diabetes. The doctor put me on metorforim 500 mg in am and 500 mg in pm. Most of the time I skip the pm dosage. Shortly after starting metorfim my myasthenia got worse. My neurologist upped my prednisone to 60 mg daily. In the morning I feel good until I take the metorforim. What negative effects are you having from the metorfim?
sorry, been busy.
I wasnt having any negative effects regarding myasthenia.
It was just the constant stomach problems.
Not a little, all day long.
When I finally convinced my physician the metformin was torturing me, he switched me to onglyza, and within 36 hours I felt fine.
My physician did have the audacity to tell me how very few of his patients complain about metformin.
Like Im a freak or something. Only Im suffering.
on a side note, first week in nov is my last IVIG treatment, neuro feels the cellcept is working, feels I can stop the ivig.